# SDR REXA2013091201700

- Difficulty date: September 12, 2013
- Submitted: September 15, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,394 hours, 8,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOOSE IN GALLEY AREA.  SECURED EMERGENCY LIGHT.
